# SDR FDEA201110164533

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY ROLLER TRAY CHANNEL AT BS 1130 -6-70, X = -25.0 FOUND CORRODED.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT IAW SRM 53-00-00 REV 47, FIGURE 205.  ORIGINAL MATERIAL THICKNESS 0.109 INCH, MATERIAL REMOVED 0.040 INCH, MATERIAL REMAINED 0.069 INCH.  REPAIR CARRIED OUT IAW EA 1-2550-153365, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 113.
